Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Irregular periods after marriage, lower abdominal pains, discharges, prescribed Regestrone. Treatment ?

I got married on aug 30 2012. After that i didnt get my periods regularly i got once in two mnths and also im over weighted. I also had lower abdominal pains and discharges. After undergone ultrasound scan they told that iwas affected by mild polycestic ovaries and prescribed regestrone for that month only and aspirin delayed tablets and folinz tablets to take regularly. Eating regestrone after 5 days i got period on 13th feb. I march i got period on 18th. But after 14 days i got period for 2 days on 2nd april. And after 14 days on 16th april agin i got spotting for just one day. I was confused and i am getting milky white discharge a lot. Pls advice
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

To regularize the periods you have to take the hormonal pills at-least for three months.
So you once consult gynecologist, get examined to rule out the possibility of vaginal infection as you are having milky white discharge.
After that with her advice you can use hormonal pills.
You have to decrease your weight and have to maintain the ideal weight for the height which is essential in regularizing the hormonal levels.

For more details you can ask me through:
Take care.

Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor